Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Gerbes, Clifford Modules and the index theorem
Author: Murray, M.
Singer, M.
Citation: Annals of Global Analysis and Geometry, 2004; 26(4):355-367
Publisher: Kluwer Academic Publ
Issue Date: 2004
ISSN: 0232-704X
Statement of
Michael K. Murray and Michael A. Singer
Abstract: The use of bundle gerbes and bundle gerbe modules is considered as a replacement for the usual theory of Clifford modules on manifolds that fail to be spin. It is shown that both sides of the Atiyah-Singer index formula for coupled Dirac operators can be given natural interpretations using this language and that the resulting formula is still an identity.
Description: The original publication is available at
DOI: 10.1023/B:AGAG.0000047514.71785.96
Published version:
Appears in Collections:Aurora harvest 6
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.